advertisement
Question
Posted by: Anom | 2012/01/19

Could i be pragnant

Hi there. I ahve been on the injection for 12years and just left it a month ago. How long will it possibly take before i can get pragnant? And also what is the earliest symtoms of pregnancy? I cant go by my period because i havent had one in years. I do feel different and have constant headache and i use the bathroom more often. I also feel tired more than usual and eat way more than normal for me. Could I already be pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Have a look at the Top 5 questions on falling pregnant after stopping the injection. There is also a section on symptoms of pregnancy.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/01/23

Have a look at the Top 5 questions on falling pregnant after stopping the injection. There is also a section on symptoms of pregnancy.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement